# SDR SWAA2021101219783

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS 767 - 787, RBL22 WL157.  FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW ACB FWD SHIELD IAW SRM 51-40-05 AND DWG 146A0081.  INSTALLED ACB FWD SHIELD IAW SRM 51-40-02-0G-0, AND DGW 146A0081.
